# SDR DALA14023913356

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 41,509 hours, 5,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Torn
- Location: Med Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FIRST AID KIT SEAL FOUND TORN. REPLACED IAW AMM 25-64-90.
